| Model Number |
H74939185201510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified posterior tibial artery a 2.0mm x 150mm x 150cm coyote balloon catheter was selected for use.During the procedure, the balloon ruptured after the third inflation at 10 atmospheres while increasing.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).D2b: dqy, lit pro code (product code): dqy, lit.G4: premarket / 510(k) #: k111295, k162350.